C_h空间中立型随机泛函微分方程解的存在唯一性及误差估计  

Existence-Uniqueness and Error Estimation of the Solution to Neutral Stochastic Functional Differential Equations in C_h Space

在线阅读下载全文

作  者:陈芳香 魏凤英[1] 

机构地区:[1]福州大学数学与计算机科学学院,福州350116

出  处:《吉林大学学报(理学版)》2015年第6期1161-1165,共5页Journal of Jilin University:Science Edition

基  金:国家自然科学基金(批准号:11201075);福建省自然科学基金(批准号:2010J01005)

摘  要:在一致Lipschitz条件、弱化的线性增长条件及压缩条件下,研究Ch空间中无穷时滞中立型随机泛函微分方程解的存在唯一性及误差估计.通过Picard迭代法和Doob鞅不等式得到了解的存在唯一性定理,并给出了解对初值的连续依赖性及近似解与精确解之间的误差估计.Under the uniform Lipschitz condition,weakened linear growth condition and contractive condition,the existence-uniqueness and error estimation of the solution to neutral stochastic functional differential equations with infinite delay in space Ch were investigated.The existenceuniqueness theorem was obtained by means of Picard iteration and Doob's martingale inequality.Furthermore,the continuous dependence of the solution on the initial data and the error estimation between the approximation solution and the exact solution were given.

关 键 词:中立型随机泛函微分方程 Ch空间 存在唯一性 误差估计 

分 类 号:O211.63[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象